# SDR A6WA202406048762

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fecu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT FROM CRUISE, FLAPS FAIL AT 0 DEGREES C/W QRH. FLAP HANDLE WAS NOT TOUCHED.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED FLAP FECU POTENTIOMETERS IAW AMM 27-51-10 SUBTASK  27-51-10-830/008, REF 353376-3 FOR TS PER AWAC SUPP 98-018I. OPS CK GOOD.
